# SDR DHL2008807531

- Difficulty date: May 6, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 91,019 hours, 28,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 980
- Part time: 91,019 hours, 28,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOORBEAM HAS A MISDRILLED HOLE, STA 980.000 RBL 32 1/4 INCHES (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 045-29-08, EVA D853-00070 REV IR DATED 05-01-08, DWG AF56-53-101 REV IR DATED 04-28-08.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION AND FABRICATED FILLER AND REPAIR ANGLE (BOTH FROM AL7075T6S1 0.125:) IAW DWG AF56-53-101.  PERFORMED NDT INSPECTION OF REPAIR PARTS IAW DC8 NDT SPM PART  06-10-01-001.  NO CRACK, NO CORROSION FOUND.  ENCLOSED SMN FORM 242-2.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW DWG AF56-53-101, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
